# SDR UIEA2020091401995

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,192 hours, 18,191 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ON FLT 1 EA TPC-SCK SAT -54C FL 380, START.  UNSUCCESSFUL ON 3RD ATTEMPT.  PERFORMED BITE ON ECU, IAW FIM 49-11 FL 987.  NO FAULTS NOTED, APU OPERATION NORMAL.
